# SDR VNAA2015011100015

- Difficulty date: January 11, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 187 hours, 190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 OVERHEAD CEILING EMERGENCY FLOOD LIGHT IS OUT.  MAINTENANCE INSPECTED.  REPINNED CONNECTOR PLUG J5449 PINS E AND M IAW CESPM 20-26-00.  OPS CHECKED IAW AMM 33-51-00-710-801-A01. OPS CHECK GOOD.
